Vol 41, No 2 (2014)

Annals of the University of Craiova - Mathematics and Computer Science Series

Full Issue

View or download the full issue PDF

Table of Contents

Mathematics and Computer Science

Several characterizations of the 4–valued modal algebras PDF
Aldo Victorio Figallo, Paolo Landini 154-165
Congruence relations on pseudo BE--algebras PDF
Akbar Rezaei, Arsham Borumand Saeid, Akefe Radfar, Rajab Ali Borzooei 166-176
Strongly nonlinear variational parabolic initial-boundary value problems PDF
Youssef Akdim, Abdelmoujib Benkirane, Mostafa El Moumni, Aziz Fri 177-189
Solving nonlinear fractional differential equations using multi-step homotopy analysis method PDF
Hassan Al-Zou'bi, Mohammad Al-Zurigat 190-199
Growth of certain combinations of entire solutions of higher order linear differential equations PDF
Zinelâabidine Latreuch, Benharrat Belaïdi 200-208
On fuzzy real valued asymptotically equivalent sequences and lacunary ideal convergence PDF
Bipan Hazarika, Ayhan Esi 209-225
Generalized Hermite-Hadamard type integral inequalities for s-convex functions via fractional integrals PDF
Mehmet Zeki Sarikaya, Fatma Ertugral 226-233
Sinc-Legendre collocation method for the non-linear Burgers' fractional equation PDF
Kamel Al-Khaled 234-250
Survey on distributed approaches to swarm intelligence for graph search problems PDF
Sorin Viorel Ilie 251-270
Socket extensions for esoteric languages PDF
Radu Dragoș, Diana Haliță 271-279
Hilbert-Pachpatte-type inequality due to fractional differential inequalities PDF
Josip Pečarić, Predrag Vuković 280-291
Nonlinear analysis on elliptic curves subspaces with cryptographic applications PDF
Oana Adriana Țicleanu 292-299